# SDR UPS204744

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN JACKSON, MS, A BURNING SMELL OCCURRED ON TAKEOFF ROLL.  MAINTENANCE CHANGED LT AND RT WATER SEPARATOR COALESCERS PER MM 21-51-34.
